# SDR USAA2010052691037

- Difficulty date: May 17, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 77,171 hours, 17,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON UPPER CHORD OF FLOOR BEAM AT BS325, WL200, LBL55. REPAIRED FLOORBEAM AT BS 325, WL 200, LBL 55 IAW B767 SRM 53-00-51 REPAIR 1.
